MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT
Catalog Number 788624
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the factory fault for the stent being blocked.They stated it was a factory fault and somehow the stent was blocked.It was stated that more information was required from the doctor.As per the follow up information received on 01nov2023, the event happened on the 23rd of october 2023.The stent could not feed into the guidewire.It was the bard nitinol guidewire and the stent could not feed over it, as if it was stuck.It was a once off event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is unconfirmed as no blockage was present in the stent.Visual requirements states to use unaided eye at 12" to 18" distance under normal room lighting unless otherwise noted.Guidewire passage is to be performed with 0.038" guidewire.When evaluating the sample, it could be seen that the sample was removed from all original packaging.There were no visual defects that could be evaluated.A 0.038" guidewire passed through the sample with no hesitation.At the time of the evaluation of the stent the guidewire that was performed while using the stent was not provided for evaluation.The guidewire used by the user was received on 12mar2024.The guidewire was provided in a large ziploc bag.The guidewire passed through the returned stent with no hesitation.Dimensional evaluation noted the guidewire was measured at 0.03240" using a thickness gauge.Photo sample evaluation noted received 2 photo samples.First photo sample shows guidewire and stent within open packaging.Second photo sample zooms in on stent and guidewire on top of product packaging.Product packaging indicates material number, lot number, and expiration date.Therefore, the complaint report could not be confirmed.No root cause could be found because the reported event was unconfirmed.Dhr review is not required as the reported event is unconfirmed.Labelling review is not required as the reported event is unconfirmed.Correction: d h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18150487
Report Number1018233-2023-08200
Device Sequence Number6747371
Product Code FAD
UDI-Device Identifier00801741015755
UDI-Public(01)00801741015755
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788624
Device Lot NumberNGHN3374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown